# SDR WVER2017032601

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,474 hours, 24,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670321391
- Condition: Chafed
- Location: Fuselage
- Part time: 29,474 hours, 24,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP. HYDRAULIC LINE WAS FOUND TO HAVE CAUSED CHAFING DAMAGE TO THE NOSE LANDING GEAR SUPPORT POST, LT SIDE. DAMAGE WAS REPAIRED IAW BSC EO CL600-2D24-53-L05020, DATED 03/24/2017, REV:IR.
